# SDR 98ZZZX3856

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 40117D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT LANDED AIRCRAFT AFTER T/R CHIP LIGHT CAUTION LIGHT ILLUMINATED.  TAIL ROTOR CHIP DETECTOR WAS INSPECTED.  A LARGE AMOUNT OF METAL ACCUMULATION WAS EVIDENT.  TAIL ROTOR GEARBOX WAS REMOVED AND REPLACED AND SENT FOR EVALUATION.  UPON TEARDOWN INSPECTION, ONE TOOTH ON INPUT DRIVE GEAR WAS FOUND BROKEN.  FURTHER INVESTIGATION IS IN PROGRESS.
